# SDR ABXA010455

- Difficulty date: August 15, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 54,967 hours, 24,629 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YELLOW MAINTENANCE LIGHT ILLUMINATED WITH GREEN SYSTEM OK.  LED ILLUMINATED AND NO MALFUNCTION CODES DISPLAYED.  CREW DEFERRAL IAW MEL 26-10-3A.  MAINTENANCE ACTION REQUIRED.  CDU MX TEST INDICATED AC 4725 FALSE ALARM, RESET BREAKERS.  FINAL CDU INDICATION SYSTEM OK IAW DC-8 MM 26-15-00-0-0001.
